Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 102, NWS Louisville, KY

April 19, 2011Anderson County, Franklin County, Woodford County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 19, 2011, 3:06 AM EDT for Anderson County, Franklin County, Woodford County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 3:06 AM EDT (07:06 UTC)
Expired
Apr 19, 2011, 3:30 AM EDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anderson County, KY, Franklin County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS53 KLMK 190706
SVRLMK
KYC005-073-239-190730-
/O.NEW.KLMK.SV.W.0102.110419T0706Z-110419T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 AM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 330 AM EDT

* AT 304 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ANDERSON CITY...MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  VERSAILLES...
  LAWRENCEBURG...
  NINEVAH AND ALTON...
  CLIFTON AND MILLVILLE...
  MCKEES CROSSROADS AND BONITA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3804 8466 3793 8505 3805 8511 3822 8477
      3819 8475 3819 8476 3818 8474 3806 8465
TIME...MOT...LOC 0706Z 246DEG 41KT 3802 8500
WIND...HAIL 60MPH 1.00IN

$$

MJ
2 follow-up statements
381 
WWUS53 KLMK 190714
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 AM EDT TUE APR 19 2011

KYC005-073-239-190730-
/O.CON.KLMK.SV.W.0102.000000T0000Z-110419T0730Z/
FRANKLIN KY-WOODFORD KY-ANDERSON KY-
314 AM EDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR NORTHEASTERN ANDERSON...NORTHERN WOODFORD AND SOUTHEASTERN
FRANKLIN COUNTIES...

AT 313 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAWRENCEBURG...MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  VERSAILLES...
  LAWRENCEBURG...
  CLIFTON AND MILNER...
  MCKEES CROSSROADS AND BONITA...
  GAYBOURN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3804 8467 3798 8492 3810 8500 3822 8477
      3819 8475 3819 8476 3818 8474 3807 8466
      3805 8465
TIME...MOT...LOC 0714Z 246DEG 41KT 3806 8489
WIND...HAIL 60MPH 1.00IN

$$

MJ
333 
WWUS53 KLMK 190727
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 AM EDT TUE APR 19 2011

KYC005-073-239-190737-
/O.EXP.KLMK.SV.W.0102.000000T0000Z-110419T0730Z/
FRANKLIN KY-WOODFORD KY-ANDERSON KY-
327 AM EDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANDERSON...
NORTHERN WOODFORD AND SOUTHEASTERN FRANKLIN COUNTIES WILL EXPIRE AT
330 AM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3804 8467 3798 8492 3810 8500 3822 8477
      3819 8475 3819 8476 3818 8474 3807 8466
      3805 8465
TIME...MOT...LOC 0727Z 246DEG 41KT 3812 8472

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:24 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 19, 1:24 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 AM EDT TUE APR 19 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TONIGHT AND TUESDAY)...

AT 2 PM...A SURFACE ANALYSIS SHOWED A NEARLY STATIONARY FRONT DRAPED
ALONG A LINE FROM SOUTH OF ST LOUIS THROUGH INDIANAPOLIS. THIS
BOUNDARY WILL SAG JUST A BIT SOUTHWARD INTO SOUTHERN INDIANA...THEN
STALL OVERNIGHT. THIS BOUNDARY...AND AREAS NORTH OF IT WILL SERVE AS
A FOCUS FOR NOCTURNAL CONVECTION OVERNIGHT AND INTO EARLY TUESDAY.

LATER TONIGHT...A SHARPENING 500MB TROUGH WILL MOVE OUT OVER THE
CENTRAL PLAINS. LOW PRESSURE WILL DEEPEN OVERNIGHT ALONG THE
OKLAHOMA/KANSAS BORDER WITH THE AFOREMENTIONED STATIONARY FRONT
EXTEND EASTWARD TOWARDS SOUTHERN ILLINOIS.

MOISTURE IS CURRENTLY RETURNING RAPIDLY NORTHWARD ACROSS ARKANSAS
AND WESTERN TENNESSEE. DEWPOINTS ARE ALREADY 57 AT PADUCAH. HIGHER
DEWPOINTS...A MIXED BOUNDARY LAYER AND INCREASED CLOUD COVER WILL
MAINTAIN VERY MILD TEMPERATURES IN THE LOWER 60S OVERNIGHT.

ELEVATED INSTABILITY WILL DEVELOP THIS EVENING TO OUR NORTHWEST
ALONG THIS BOUNDARY AS INCREASINGLY MOIST AIR RISES UP AND OVER THE
STATIONARY FRONT. THE BOTH THE NAM AND THE GFS LOWER 850MB BASED
LI'S TO -4 BY MIDNIGHT TONIGHT. THUNDERSTORMS WILL DEVELOP THIS
EVENING ACROSS SOUTHERN ILLINOIS AND MOVE ACROSS SOUTHERN AND
CENTRAL INDIANA OVERNIGHT. FEEL THAT THE SOUTHERN EDGE OF THIS
CONVECTION WILL HAVE DIFFICULTY MOVING MUCH FARTHER SOUTH THAN
INTERSTATE 64. THEREFORE HAVE KEPT CATEGORICAL POPS NORTH WITH ONLY
A SLIGHT CHANCE ACROSS SOUTH CENTRAL KY. ALTHOUGH THESE STORMS ARE
EXPECTED TO REMAIN SLIGHTLY ELEVATED...THE PRESENCE OF STEEP
MID-LEVEL LAPSE RATES AND MODERATELY LOW FREEZING LEVELS WILL BRING
A CHANCE OF SOME MARGINALLY SEVERE HAIL. SOME OF THE STRONGER STORMS
MAY ALSO PRODUCE GUSTY WINDS.

CONVECTION WILL EXIT THE NORTHERN BLUEGRASS TUESDAY MORNING. WITH
BREEZY SOUTHWEST WINDS AND PARTLY CLOUDY SKIES ARRIVING BY
AFTERNOON...HIGHS WILL SOAR INTO THE UPPER 70S TO AROUND 80. LOW
PRESSURE WILL DEEPEN OVER MISSOURI DURING THE DAY AND MOVE TOWARDS
CENTRAL ILLINOIS BY LATE EVENING. DESPITE WARM AND VERY UNSTABLE
CONDITIONS DEVELOPING TUESDAY AFTERNOON...PRESENCE OF A CAP AND A
LACK OF ANY FORCING SHOULD PRECLUDE CONVECTION DURING THE
AFTERNOON.

.LONG TERM (TUESDAY NIGHT - MONDAY)...

SEVERE EVENT STILL ON TRACK FOR TUESDAY NIGHT INTO EARLY WEDNESDAY
MORNING. MODELS ARE STARTING TO SPEED UP THE FRONT AND ARE BRINGING
IT THROUGH THE LMK CWA WEDNESDAY MORNING...WITH THE FRONT COMPLETELY
OFF TO OUR EAST BY EARLY AFTERNOON. BEST CHANCES FOR THE MOST
WIDESPREAD SEVERE STORM ACTIVITY LOOKS TO BE FROM 11PM TO
6AM...THOUGH THAT COULD MOVE A COUPLE OF HOURS EARLIER IF MODEL
TRENDS CONTINUE. ALSO WITH THE MOST RECENT NOCTURNAL SIGNIFICANT
SEVERE EVENT BACK ON FEBRUARY 28 THE MODELS ENDED UP BEING A  BIT
TOO SLOW.

STORMS WILL EXPLODE TO OUR WEST TUESDAY AFTERNOON AND HEAD IN OUR
DIRECTION. BY TUESDAY EVENING THEY SHOULD BE ENTERING SOUTHWEST
INDIANA AS A LINE OF SUPERCELLS WITH LARGE HAIL...DAMAGING
WINDS...AND SCATTERED TORNADOES. AS THEY PROCEED INTO CENTRAL
KENTUCKY THE STORMS SHOULD GEL INTO A SQUALL LINE. THEY WILL REMAIN
ROOTED IN THE BOUNDARY LAYER WITH WEAK TO MODERATE SURFACE BASED
INSTABILITY REMAINING IN PLACE ALL NIGHT. LOW LEVEL SHEAR WILL WANE
SLIGHTLY BUT WILL BE STRONG THROUGH THE NIGHT UNDER A 60-65KT LOW
LEVEL JET. WE WILL ALSO BE FAVORABLY PLACED NEAR THE RIGHT ENTRANCE
REGION OF A 120KT UPPER JET ACROSS SOUTHEAST CANADA AND AHEAD OF A
120KT UPPER JET MOVING FROM THE ROCKIES INTO THE CENTRAL PLAINS.
TORNADIC SPIN-UPS WILL CONTINUE TO BE POSSIBLE WITH THE QLCS AS IT
CROSSES CENTRAL KENTUCKY. THIS EVENT IS LOOKING SOMEWHAT ANALOGOUS
TO THE APRIL 28 2002 OUTBREAK...WHICH DID RESULT IN A FEW TORNADOES
OVER NORTHWESTERN SECTIONS OF THE LMK CWFA.

AS FOR PRECIPITATION AMOUNTS...LOOKS LIKE AREAWIDE AMOUNTS OF ONE TO
1.5 INCHES WILL BE POSSIBLE. FLASH FLOOD NUMBERS ARE HIGH AND MOST
STREAMS HAVE RETURNED TO THEIR BANKS SO WIDESPREAD RIVER FLOODING
LOOKS UNLIKELY BUT LOCAL FLASH FLOODING ISSUES CAN STILL CROP UP
UNDER TORRENTIAL THUNDERSTORM DOWNPOURS.

WILL STICK WITH DRY WEATHER WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING BEHIND THE DEPARTING STORM SYSTEM.

FOR THE PAST THREE DAYS THE ECMWF HAS BEEN INSISTENT ON DEVELOPING
SCATTERED STORMS OVER KENTUCKY THURSDAY AFTERNOON AND EVENING WITH
LITTLE SUPPORT FROM OTHER MODELS. WELL TODAY THE GFS AND GEM ENS
MEAN ARE COMING INTO LINE WITH THE ECMWF. THE WEST END OF THE OLD
FRONT FROM WEDNESDAY MORNING IS EXPECTED TO BE LAID OUT EAST-WEST
THROUGH THE TENNESSEE VALLEY...AND THE DOME OF HIGH PRESSURE THAT
WAS SUPPOSED TO KEEP US DRY IS NOW PROGGED FARTHER NORTH. SOUNDING
PROGS SHOW A CAPPED ATMOSPHERE THAT AFTERNOON/EVENING AND SURFACE
INSTABILITY IS NOT IMPRESSIVE. NEVERTHELESS GIVEN THE MODEL TRENDS
AND SURROUNDING OFFICES FORECASTS WILL INTRODUCE A VERY SMALL POP IN
KENTUCKY THURSDAY AFTERNOON...WILL KEEP INDIANA DRY FOR NOW.

THUNDERSTORMS WILL CONTINUE THURSDAY NIGHT INTO FRIDAY AS THAT OLD
FRONT MOVES NORTH THROUGH THE REGION AS A WARM FRONT. STRONG STORMS
WILL BE POSSIBLE BUT AT THIS TIME IT LOOKS LIKE SEVERE WEATHER WILL
STAY OFF TO OUR WEST.

FRIDAY NIGHT A COLD FRONT WILL APPROACH FROM THE WEST AND ENTER
SOUTHERN INDIANA AND CENTRAL KENTUCKY SATURDAY MORNING. MODELS HAVE
BACKED OFF A BIT ON THE INTENSITY OF THIS SYSTEM BUT WE/LL STILL
HAVE GOOD INSTABILITY AHEAD OF THE FRONT AND A MODERATE LOW LEVEL
JET WITH MODERATE TO STRONG LOW LEVEL SHEAR AND FREEZING LEVEL
CONDUCIVE TO HAIL...SO ANOTHER SEVERE EVENT MAY STILL BE IN THE
CARDS.

THE GFS THEN HANGS THE FRONT UP INVOF KENTUCKY FOR THE REST OF THE
FORECAST...WHEREAS THE ECMWF LIFTS THE FRONT WELL NORTH UP AND OUT
OF THE REGION. BECAUSE THE GFS HAS SOME SUPPORT FROM THE GEM
ENSEMBLE MEAN AND GFS ENSEMBLE MEAN PLUS THE WET PATTERN WE ARE IN
WILL HOLD ON TO SMALL POPS THROUGH MONDAY.

&&

.AVIATION (06Z TAF ISSUANCE)...

05Z SFC ANALYSIS SHOWS QUASI-STATIONARY FRONTAL BOUNDARY EXTENDING
FROM SOUTHERN MISSOURI NORTHEASTWARD THROUGH SOUTH-CENTRAL INDIANA.
FRONTAL BOUNDARY IS NORTH OF THE TAF SITES AND SFC DEWPOINTS
CONTINUE TO INCREASE ACROSS THE REGION.  COMBINATION OF LOW-LEVEL
NOCTURNAL JET AND ELEVATED LIFT HAS RESULTED IN CONVECTION GROWING
ACROSS PORTIONS OF THE REGION.  IN GENERAL...FEEL THAT BULK OF THE
CONVECTION WILL REMAIN NORTH OF THE TAF SITES OVERNIGHT.
HOWEVER...SOME ADDITIONAL SHOWERS/STORMS ARE FIRING JUST SOUTH OF
KSDF AND KLEX.  THUS WILL CONTINUE TO KEEP VCTS IN THE TAFS AT
KSDF/KLEX THROUGH 19/10Z.  AT KBWG...DON'T THINK WE'LL SEE MUCH IN
THE WAY OF CONVECTION THUS WILL KEEP CONDITIONS DRY THERE OVERNIGHT.

WITH THE LOW-LEVEL JET MOVING NOSING INTO THE REGION...WILL BE
HITTING THE LLWS IN THE TAFS THROUGH THE REMAINDER OF THE NIGHT.
WHILE SFC WINDS WILL BE OUT OF THE SOUTH AT 10-12KTS...WINDS AT 1500
FT AGL WILL BE OUT OF THE SOUTHWEST AT 43-45KTS.  THIS WILL CONTINUE
UNTIL THE PBL STARTS TO MIX IN THE MORNING.

MUCH OF TUESDAY WILL BE VFR ACROSS THE REGION.  LATEST MODEL DATA
CONTINUES TO SHOW A STRONG CAPPING INVERSION OVER MUCH OF THE REGION
DURING THE DAY.  AFTERNOON HEATING WILL LEAD TO A CONDITIONALLY
UNSTABLE ATMOSPHERE BY LATE AFTERNOON AND EVENING.  CAP IS FORECAST
TO BREAK OUT TO THE WEST OF THE AREA TUESDAY EVENING AND A LARGE
AMOUNT OF CONVECTION IS FORECAST TO DEVELOP AND MOVE ACROSS THE
REGION LATE IN TAF FORECAST PERIOD.  FOR NOW WILL INDICATE CHCS OF
THUNDER AFTER 20/00Z AT THE TAF SITES.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........JSD
LONG TERM.........13
AVIATION..........MJ
Hazardous weather outlook, Apr 18, 8:55 PM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 PM EDT MON APR 18 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
855 PM EDT MON APR 18 2011 /755 PM CDT MON APR 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

WIDESPREAD THUNDERSTORMS ARE EXPECTED LATE TONIGHT ACROSS SOUTHERN
INDIANA AND THE NORTHERN BLUEGRASS REGION OF KENTUCKY. ONLY
SCATTERED STORMS ARE POSSIBLE SOUTH OF INTERSTATE 64. ALONG WITH
LIGHTNING AND OCCASIONAL HEAVY RAINFALL...MARBLE SIZE AND SMALLER
HAIL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ONGOING TUESDAY MORNING THUNDERSTORMS WILL CONTINUE TO AFFECT
SOUTH-CENTRAL INDIANA AND FAR NORTH-CENTRAL AND EAST-CENTRAL
KENTUCKY UNTIL MIDDAY. THE STRONGEST STORMS COULD PRODUCE SMALL HAIL
AS WELL AS TORRENTIAL RAINFALL.

A COLD FRONT WILL APPROACH THE AREA TUESDAY NIGHT AND TRAVERSE THE
REGION EARLY WEDNESDAY. THUNDERSTORMS AHEAD OF THE FRONT WILL BE
STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES POSSIBLE. IN ADDITION...VERY HEAVY RAINFALL WILL
OCCUR...WITH RAINFALL TOTALS ANYWHERE FROM 1 TO 3 INCHES LIKELY
FROM EARLY TUESDAY THROUGH WEDNESDAY.

THURSDAY NIGHT AND FRIDAY...SCATTERED STORMS ARE EXPECTED AHEAD OF
THE NEXT SYSTEM. THIS SAME SYSTEM WILL BRING ANOTHER ROUND OF STRONG
TO SEVERE STORMS...MAINLY FROM FRIDAY NIGHT INTO SATURDAY AS ANOTHER
STRONG COLD FRONT SWEEPS THROUGH THE AREA. AGAIN...THE MAIN THREATS
FROM THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

ADDITIONAL FLOODING PROBLEMS WILL ARISE THIS WEEK IN AREAS WHERE
STORMS REPEATEDLY DROP HEAVY RAIN ONTO THE WET GROUND AND SWOLLEN
RIVERS. ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TO REPORT RAINFALL TOTALS AND FLOODING
THROUGHOUT MUCH OF THE WORK WEEK...AS WELL AS FOR SEVERE WEATHER
TUESDAY NIGHT INTO WEDNESDAY...AND AGAIN FRIDAY NIGHT INTO
SATURDAY.

DK

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:13 AM EDTSpecial Weather StatementLMKHenry, Oldham, Trimble47 min
Apr 19, 5:37 AM EDTSevere Thunderstorm WarningLMKTrimble32 min
Apr 19, 12:10 PM EDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Boyle, Butler and 28 more7 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.